# SDR QXEA200800699

- Difficulty date: June 30, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 25,706 hours, 36,817 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YLW-GPU QUIT.  AIRCRAFT LOST POWER AT GATE.  DETECTED AN ELECTRICAL ODOR.  SHUT OFF BATTERY.  GOT NEW GPU.  WHEN POWER RESTORED, SQUEAL OVER SPEAKERS.  MAINTENANCE SWAPPED AUDIO PANELS BETWEEN OBSERVER AND CAPTAIN.  CHECKS GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
